# SDR GNMA6640C032712

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Aircraft: N6640C
- Make and model: Cessna 425
- Aircraft serial: 0180
- Aircraft time: 6,316 hours, 3,158 cycles
- Engine: Pwa PT6A112
- Engine time: 6,306 hours, 3,153 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: DE
- How discovered: V
- Nature of condition: R, E, M
- Precautionary procedure: E, L

## Discrepancy

ACFT DEPARTED AND ON DECENT THE RT ENGINE WAS ABRUPT AND VIBRATED.  PILOT NOTICED AN INCREASE ON THE INTER-TURBINE TEMPERATURE AND A DECREASE IN ENGINE TORQUE. ENGINE WAS SHUTDOWN AS A PRECAUTIONARY ACTION AND RETURNED TO DEPARTURE AIRPORT WHICH WAS WITHIN 10 MINUTES OF FLIGHT.  ACFT LANDED SAFELY.  A BORESCOPE INSP WAS PERFORMED ON ENGINE AND ALL VISUAL INSP WERE GOOD.  OIL SCREEN AND CHIP DETECTOR WERE INSPECTED AND NO METAL PARTICLES WERE FOUND.  ENGINE OVERTEMP LIMITS PER SECOND ARE BEING EVALUATED TO DETERMINE MX PROCEDURES.
